# SDR LR7A05134

- Difficulty date: October 17, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 48,745 hours, 22,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 3536128
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK PER HC5211, FOUND RAMP REAR SILL UPPER RIGHT HAND SKIN PANEL  SPLIT.  REPLACED SKIN PANEL PER DRAWING 353612 AND SRM 51-70, NR 0296.
